# SDR AALA200801710

- Difficulty date: June 26, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N418AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49329
- Aircraft time: 64,072 hours
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT SEAT ROWS 18 TO AFT CABIN INOPERATIVE.  SECURED GROUND WIRE AT OVERHEAD SEAT ROW 18 FOR EMERGENCY LIGHTS AT SEAT ROWS 18 TO AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
